# SDR AALA20160412016

- Difficulty date: April 12, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 45,560 hours, 22,504 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT GND SPOILER ACTUATOR FITTING IS CRACKED, AT FWD END ON INBD & OTBD EDGES.  R & R FITTING IAW SRM 51-01-00, AARD 51-00-05-1 & DWG 5936824.
